Generalized anxiety disorder

Lavie, C. J. and Milani, R. V. (2004) Generalized anxiety disorder. New England Journal of Medicine, 351 21: 2239-2239.

Author Lavie, C. J.
Milani, R. V.
Title Generalized anxiety disorder
Journal name New England Journal of Medicine   Check publisher's open access policy
ISSN 0028-4793
1533-4406
Publication date 2004-11
Sub-type Letter to editor, brief commentary or brief communication
Volume 351
Issue 21
Start page 2239
End page 2239
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 14 Mar 2011, 09:47:38 EST